About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 893254, 10 pages
http://dx.doi.org/10.1155/2013/893254
Research Article

Semigroup Method on a /G/1 Queueing Model

Xinjiang Radio & TV University, Urumqi 830049, China

Received 24 December 2012; Revised 20 March 2013; Accepted 21 March 2013

Academic Editor: B. G. Konopelchenko

Copyright © 2013 Alim Mijit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the Hille-Yosida theorem, Phillips theorem, and Fattorini theorem in functional analysis we prove that the /G/1 queueing model with vacation times has a unique nonnegative time-dependent solution.